Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 61, Number 1
HTML articles powered by AMS MathViewer

Univalent majorants
Raphael M. Robinson PDF
Trans. Amer. Math. Soc. 61 (1947), 1-35
On absolute convergence of multiple Fourier series
S. Minakshisundaram and Otto Szász PDF
Trans. Amer. Math. Soc. 61 (1947), 36-53
Density theorems for power series and complete sets
R. P. Boas PDF
Trans. Amer. Math. Soc. 61 (1947), 54-68
The group algebra of a locally compact group
I. E. Segal PDF
Trans. Amer. Math. Soc. 61 (1947), 69-105
Measures on locally compact topological groups
W. Ambrose PDF
Trans. Amer. Math. Soc. 61 (1947), 106-121
Direct sum theorem for Haar measures
W. Ambrose PDF
Trans. Amer. Math. Soc. 61 (1947), 122-127
On Sokolovsky’s “momentless shells.”
C. Truesdell PDF
Trans. Amer. Math. Soc. 61 (1947), 128-133
On the extension of interval functions
Lawrence A. Ringenberg PDF
Trans. Amer. Math. Soc. 61 (1947), 134-146
Multiplicative Riemann integration in normed rings
P. R. Masani PDF
Trans. Amer. Math. Soc. 61 (1947), 147-192